# SDR SWIA2021080560080

- Difficulty date: June 6, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 44,500 hours, 37,698 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Condition: Chafed
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE HORIZONTAL STABILIZER'S LH CENTER HINGE FITTING, FOR THE LH ELEVATOR, IS CHAFED ON ITS INBOARD PLATE.      (C-CHECK RO 8/1/2021)    REPAIRED HORIZONTAL STABILIZER L/H CENTER HINGE FITTING REF REO 601R-55-11-061 REV -D DATED 2020-10-08 . SEE CONTINUATION CARD FOR DETAILS
